A1 Journal article (refereed)
A family of models with blue sky catastrophes of different classes (2017)


Kuptsov, P. V., Kuznetsov, S. P., & Stankevich, N. (2017). A family of models with blue sky catastrophes of different classes. Regular and Chaotic Dynamics, 22 (5), 551-565. doi:10.1134/S1560354717050069


JYU authors or editors


Publication details

All authors or editors: Kuptsov, Pavel V.; Kuznetsov, Sergey P.; Stankevich, Nataliya

Journal or series: Regular and Chaotic Dynamics

ISSN: 1560-3547

Publication year: 2017

Volume: 22

Issue number: 5

Pages range: 551-565

Publisher: Pleiades Publishing

Publication country: Russian Federation

Publication language: English

DOI: http://doi.org/10.1134/S1560354717050069

Open Access: Publication channel is not openly available


Keywords: chaos theory; catastrophe theory

Free keywords: dynamical system; blue sky catastrophe; quasi-periodic oscillations; hyperbolic chaos; Smale–Williams solenoid


Contributing organizations


Ministry reporting: Yes

Reporting Year: 2017

JUFO rating: 1


Last updated on 2020-17-10 at 23:45